# SDR 2006UALA00151

- Difficulty date: January 30, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 28,115 hours, 3,526 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT UPPER DECK CENTER AFT EMERGENCY EXIT CEILING AT EXIT DOORS, UPPER DECK CEILING AT ROW 13, AND DOOR 1 LT CEILING ENTRY LIGHT.
